Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Wisdom teeth removed, pains, feels dizzy, taken advil. Is it normal?

I had my wisdom teeth removed on Monday. It is not Friday and up until now I had no pain or other symptoms. Today the pain was fairly bad (on a scale of 1-10 it was about a 6) and I currently feel dizzy, like the room is spinning . I took an Advil earlier, so I do not think the dizziness is a result of pain... Is this normal? What could be the cause of it?
Asked On : Tue, 1 May 2012
Answers:  5 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dentist, Implantology 's  Response
Dear Wennndyx3,
It is possible to have a side effect of the drug you have taken. However the pain occuring after 4 days of surgery could be an initial sign of a bigger problem. I t is advised that you must see the dentist so that he can do a timely checkup and guide you on what has to be done next.
Also In case the extraction was not a simple one ( if it was a traumatic extraction- where some amount bone was also cut), it is possible to have pain for few days. I hope you did not skip your painkillers, they should be taken as advised by your dentist. Well at this point of time the best decision can be made only by looking at the extraction wound, so do go to your dentist so that he can help you.
Take care
Answered: Tue, 1 May 2012
I find this answer helpful
Dentist Dr. Gunjan Gupta's  Response
hi,pain up to some extent is normal after wisdom tooth extraction.but after so many days you have very much pain it is not a good sign and dizziness may be the side effect of drug you have i will suggest you please go to your dentist and go for complete examination.and please follow all the given instructions.nothing to get worried,but please go back to your dentist as soon as possible.
take care
Dr.Gunjan Gupta
Answered: Thu, 24 May 2012
I find this answer helpful
Dentist Dr. Narayan Babu's  Response
If the extraction was not simple and if its done with excess bone cutting there will be possibility of reinfectin and necrosis of bone .Due to this u might get radiating pain. It might be the reason of dry socket formed in the area og surgery. so please kindly get back to your dentist . In case of dry socket dentis will give u an euginol pack in the area of surgery after irrigation of the socket with saline and betadine. which will give u fast relief from pain. There affter continue the antibiotics and pain killers for fast recovery.
amoxicillin 500mg with metrogil 400mg thrice for 5 days and pain killer etrobax 90md tab for 3 days will give u proper solution to your problem. And the dizziness what u mentioned will be due to the medication and mainy when u taken the tablets with empty stomach there will be possibility of severe dizziness. Take the medication after your meal leaving halfan hour to 40 min .so get back to your dentist and get needfull done.
take care
dr.narayan babu
Answered: Thu, 24 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Dentist Dr. Latif's  Response
wisodm tooth surgery is normally causing this pain and dizziness issue for couple of days . you need to use warm saline water gargles along with a mouth wash two times a day . and avoid hot things and hard things , keep yourself on soft diet ,,,, in few days this swelling will be decreased. regards.
Answered: Fri, 25 May 2012
I find this answer helpful
Dentist Dr. Vishal Jain's  Response

As you said that you went for wisdom tooth extraction and no pain for 3-4 days but after that pain started.
this is a clear sign of dry socket means infection in the tooth extraction sight.
you need to visit to the dentist, he will clean the extraction sight and put a sedative dressing which will give you immediate relief from the pain and irritation.
Dizziness is just because of medication you took, it does not have anything to do with dental extraction.

dr. Vishal Jain.
Answered: Tue, 5 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor